American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 173 found      Go to page: 1 2 3 4 5 6

[120] A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard. The factorization of the ninth Fermat number . Math. Comp. 61 (1993) 319-349. MR 1182953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] S. Gupta and D. Zagier. On the coefficients of the minimal polynomials of Gaussian periods . Math. Comp. 60 (1993) 385-398. MR 1155574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Hiroyuki Fujita. The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields . Math. Comp. 60 (1993) 801-810. MR 1176709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] H. J. Godwin and J. R. Smith. On the Euclidean nature of four cyclic cubic fields . Math. Comp. 60 (1993) 421-423. MR 1149291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Ilaria Del Corso. Factorization of prime ideal extensions in number rings . Math. Comp. 58 (1992) 849-853. MR 1122062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] M. Olivier. The computation of sextic fields with a cubic subfield and no quadratic subfield . Math. Comp. 58 (1992) 419-432. MR 1106977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] H. W. Lenstra. Algorithms in algebraic number theory . Bull. Amer. Math. Soc. 26 (1992) 211-244. MR 1129315.
Abstract, references, and article information   
View Article: PDF

[132] H. W. Lenstra and Carl Pomerance. A rigorous time bound for factoring integers . J. Amer. Math. Soc. 5 (1992) 483-516. MR 1137100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Gilbert W. Fung and H. C. Williams. On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$ . Math. Comp. 55 (1990) 313-325. MR 1023760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] J. Buchmann, J. W. Sands and H. C. Williams. $p$-adic computation of real quadratic class numbers . Math. Comp. 54 (1990) 855-868. MR 1010596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Johannes Buchmann and H. C. Williams. On the computation of the class number of an algebraic number field . Math. Comp. 53 (1989) 679-688. MR 979937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Johannes Buchmann and David Ford. On the computation of totally real quartic fields of small discriminant . Math. Comp. 52 (1989) 161-174. MR 946599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] James L. Hafner and Kevin S. McCurley. A rigorous subexponential algorithm for computation of class groups . J. Amer. Math. Soc. 2 (1989) 837-850. MR 1002631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 173 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia